# SDR AALA960664

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29R CORRODED AT BELL FRAMES FROM STATION 950 TO 970.  REPLACED STRINGER 29R, INSTALLED SKIN DOUBLER PER SB 727-53-0179.  STRINGER REPLACED FROM 950 TO 1005.  (M)
